Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 113, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 1, 2009, 10:35 PM CDT for Crosby County, Dickens County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2009, 10:35 PM CDT (03:35 UTC)
- Expired
- Jun 1, 2009, 11:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Dickens County, TX
The radar
The Lubbock radar (KLBB), 61 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLUB 020335
SVRLUB
TXC107-125-020415-
/O.NEW.KLUB.SV.W.0113.090602T0335Z-090602T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1035 PM CDT MON JUN 1 2009
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DICKENS COUNTY IN NORTHWEST TEXAS.
NORTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
* UNTIL 1115 PM CDT
* AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CROSBYTON...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MCADOO AND
RURAL AREAS OF EASTERN CROSBY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
&&
LAT...LON 3363 10132 3381 10134 3384 10103 3384 10096
3352 10095
TIME...MOT...LOC 0335Z 263DEG 22KT 3368 10122
$$1 follow-up statement
000
WWUS54 KLUB 020350
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1050 PM CDT MON JUN 1 2009
TXC107-125-020415-
/O.CON.KLUB.SV.W.0113.000000T0000Z-090602T0415Z/
DICKENS TX-CROSBY TX-
1050 PM CDT MON JUN 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN CROSBY AND NORTHWESTERN DICKENS COUNTIES...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF MCADOO...OR ABOUT 7 MILES NORTHEAST OF
CROSBYTON...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MCADOO.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
LAT...LON 3364 10124 3383 10121 3384 10107 3384 10096
3358 10096
TIME...MOT...LOC 0350Z 263DEG 22KT 3369 10111
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:42 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 1, 6:42 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 642 PM CDT MON JUN 1 2009 .AVIATION... TSTM CHANCES ARE THE MAIN FOCUS FOR THE AVIATION FCST FOR THE NEXT 24 HOURS. THIS EVENING...STORMS ARE LIKELY TO IMPACT THE CDS AREA WHILE THE THREAT TO LUBBOCK IS MORE UNCERTAIN. WILL LEAVE A CB MENTION IN THE KLBB TAF FOR NOW AS CONFIDENCE IS BELOW 50 PERCENT. THERE IS A SMALL POTENTIAL FOR SOME LOW CLOUDS /MVFR CEILINGS DEVELOPING ACROSS THE ROLLING PLAINS AND EXPANDING BACK INTO THE LUBBOCK AREA LATE TONIGHT AND EARLY TUE MORNING...BUT KEPT THE COVERAGE SCATTERED FOR NOW. SOUTHEAST WINDS EXPECTED UNTIL MIDDAY TUE WHEN A COLD FRONT WILL MOVE THROUGH FROM NORTH TO SOUTH. TSTM CHANCES WILL ALSO BE ON THE INCREASE TUE AFTN...ESPECIALLY IN THE KCDS AREA. && .PREV DISCUSSION... /ISSUED 346 PM CDT MON JUN 1 2009/ SHORT TERM... THUNDERSTORMS BREAKING OUT SOMEWHAT STRENUOUSLY ACROSS EXTREME SOUTHERN TEXAS PANHANDLE AND NORTHWESTERN SOUTH PLAINS IN THE VICINITY OF THE DRY-LINE AND IN ADVANCE OF MID AND UPPER LEVEL WIND MAXIMUM ROTATING IN FROM NEW MEXICO LOW. ALL OF THIS REASONABLY WELL EXPECTED BASED ON THE LATEST WRF/NAM AND RUC MODEL RUNS...THOUGH UPDATES HAVE EDGED AREA OF STORMS FURTHER WEST AS WE ARE NOW SEEING FROM OUR VARIOUS VIEWS. PREVIOUS UPDATED WORDING TOWARDS MORE OF A SEVERE WEATHER THREAT IN THE HAZARDOUS WEATHER OUTLOOK HAS BEEN FURTHER EXTENDED INTO HEIGHTENED WORDING IN THE GRIDS. AS MENTIONED EARLIER...THREATS TONIGHT ARE WITH HIGH BASED STORMS PER INVERTED V SOUNDINGS SUGGESTING HIGH WIND POTENTIAL...AT LEAST LOW END SHEAR AND CAPES SUPPORTING LARGE HAIL...AND ADDITION OF HIGHER MOISTURE LEVELS LATER TONIGHT THAT MAY SUPPORT LOCALIZED HEAVY RAIN OVER ROLLING PLAINS. STORMS SHOULD EASE TO THE EAST-NORTHEAST THIS EVENING... EDGING MORE TO THE EAST OR SOUTHEAST OVERNIGHT. AS STORMS DIMINISH...OUTFLOWS MAY ENHANCE A LOW CLOUD DECK DEVELOPING ON THE CAP-ROCK LATER TONIGHT. TUESDAY OFFERS A BIT MORE SHEAR AND A FRONTAL BOUNDARY SAGGING SOUTHWARD LATE IN THE DAY. AREA MAY BE LARGELY OUTFLOWED-OUT AND COOL IN THE MORNING...BUT SHOULD BE ABLE TO RECOVER LATER IN THE DAY FOR AN INCREASED RISK FOR STRONG OR SEVERE STORMS. LATE NIGHT OUTFLOW AND UPSLOPE COMPONENTS WILL MAKE FOR A DICEY TEMPERATURE FORECAST. RMCQUEEN LONG TERM... THUNDERSTORMS WILL BE ONGOING TUESDAY EVENING AS A COLD FRONT PLOWS SOUTHWARD THROUGH THE SOUTH PLAINS. THE BEST CHANCES WILL BE ACROSS THE EASTERN ZONES WHERE BETTER MOISTURE WILL INTERACT WITH AN INCREASING SOUTHERLY LLJ. HOWEVER...JUST ABOUT ANY LOCATION COULD SEE A STORM...AND MODERATE TO STRONG INSTABILITY COUPLED WITH SUFFICIENT WIND SHEAR WILL SUPPORT A CONTINUING SEVERE THREAT INTO THE EVENING HOURS. THERE WILL ALSO BE A POSSIBILITY OF SOME LOCALLY HEAVY RAINS...ESPECIALLY ACROSS THE ROLLING PLAINS. RAIN CHANCES WILL DIMINISH EARLY WEDNESDAY AS THE COLD FRONT SLIPS SOUTHWARD AND IT APPEARS CHANCES WILL REMAIN LOW THROUGH MUCH OR ALL OF THE EXTENDED. THE UPPER LOW CURRENTLY WELL OFF THE CA COAST WILL EDGE SLOWLY EASTWARD THROUGH THE REMAINDER OF THE WEEK...EDGING ASHORE SOMEWHERE TOWARD FRIDAY. IN ADVANCE OF THE UPPER LOW...AN UPPER RIDGE WILL AMPLIFY AND SLIDE EASTWARD ACROSS WEST TEXAS. INITIALLY...THIS WILL PUT THE REGION IN NORTHWEST FLOW WEDNESDAY. THERE IS SMALL CONCERN THAT CONVECTION INITIATING ACROSS THE HIGHER TERRAIN OF NM COULD SNEAK INTO THE NW ZONES LATE WEDNESDAY...BUT CURRENT MODEL SOUNDINGS DO NOT LOOK FAVORABLE TO STORM MAINTENANCE INTO WEST TEXAS. RAIN CHANCE WILL FURTHER BE SQUASHED AS THE UPPER RIDGE BUILDS OVER AND TEMPERATURES CLIMB. THIS UPPER RIDGE SHOULD THEN BREAKDOWN OVER THE WEEKEND...WITH SOUTHWEST FLOW ALOFT RETURNING TO THE REGION AS THE UPPER LOW NEAR CA FRIDAY OPENS AND LIFTS NORTHEAST. HOWEVER...IT APPEARS THE SURFACE FLOW WILL REMAIN FAIRLY VEERED OVER THE WEEKEND...WITH DEEPER MOISTURE GENERALLY SHUNTED TO THE EASTERN ZONES OR INTO NORTH TEXAS DURING THE AFTERNOON HOURS. AS THE DISTURBANCE WORKS BY TO THE NORTH A WEAK COLD FRONT COULD MOVE INTO THE SOUTH PLAINS NEXT MONDAY OR TUESDAY. TEMPERATURES WILL BE BELOW AVERAGE IN THE WAKE OF THE COLD FRONT WEDNESDAY...BUT WILL QUICKLY JUMP WELL ABOVE NORMAL BY FRIDAY WITH HOT CONDITIONS THROUGH THE WEEKEND...AND PERHAPS INTO EARLY NEXT WEEK...DEPENDING ON WHETHER OR NOT A COLD FRONT SLIPS IN FROM THE NORTH. 850 MB TEMPERATURES AROUND 30C FROM FRIDAY-SUNDAY SUGGEST HIGHS WELL INTO THE 90S...WITH SOME LOWER TRIPLE DIGITS NOT OUT OF THE REALM OF POSSIBILITY. && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, Jun 1, 11:37 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1137 AM CDT MON JUN 1 2009 TXZ021>044-021645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1137 AM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG THE DRYLINE NEAR THE NEW MEXICO BORDER FROM THE SOUTHWEST PANHANDLE INTO THE NORTHWESTERN SOUTH PLAINS. THE STORMS WILL ENCOUNTER INCREASED MOISTURE AND INSTABILITY AS THEY WORK EAST LATE IN THE AFTERNOON INTO EARLY EVENING. WHILE WIND FIELDS ALOFT REMAIN MODESTLY STRONG...THE COMBINATION OF INCREASED INSTABILITY AND A STRENGTHENING LOW LEVEL JET WILL HELP MAINTAIN THUNDERSTORMS AS THEY FORM INTO CLUSTERS AND EVENTUALLY A SQUALL LINE AND MOVE INTO THE LOW ROLLING PLAINS. ISOLATED SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE ACROSS THE SOUTH PLAINS AND SOUTHERN PANHANDLE DURING THE AFTERNOON WITH STORMS BECOMING MORE NUMEROUS AS THEY MOVE INTO THE ROLLING PLAINS DURING THE EVENING. IN ADDITION TO THESE THREATS...LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE SOUTHEAST PANHANDLE AND NORTHERN ROLLING PLAINS AS THE LINE OF STORMS SLOWLY MOVES EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL APPROACH THE AREA ON TUESDAY. AHEAD OF THE FRONT...THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A VERY MOIST AND UNSTABLE ENVIRONMENT ALONG AND EAST OF A DRYLINE EXTENDING ACROSS THE WESTERN SOUTH PLAINS. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ALONG THE CAPROCK INTO THE ROLLING PLAINS. EXPANSION OF THUNDERSTORMS WESTWARD ALONG THE COLD FRONT ARE ALSO EXPECTED DURING THE EVENING TUESDAY WITH THE THREAT OF SEVER WEATHER EXTENDING INTO THE OVERNIGHT HOURS AS THE FRONT MOVES SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING AND AGAIN ON TUESDAY.
In the hours before
Local storm report, Jun 1, 9:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
941 PM CDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 2 NNE CHILDRESS 34.45N 100.23W
06/01/2009 M58 MPH CHILDRESS TX MESONET
&&
EVENT NUMBER 00493
FBSpecial weather statement, Jun 1, 9:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
947 PM CDT MON JUN 1 2009
TXZ030-036-020315-
FLOYD TX-CROSBY TX-
947 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS CROSBY AND FLOYD COUNTIES...
AT 943 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM EAST OF FLOYDADA TO NEAR
CONE...MOVING EAST AT 15 MPH.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
LAT...LON 3380 10104 3379 10105 3377 10141 3399 10152
3411 10119
TIME...MOT...LOC 0245Z 273DEG 11KT 3387 10135Local storm report, Jun 1, 10:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1016 PM CDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL RALLS 33.68N 101.38W
06/01/2009 E1.00 INCH CROSBY TX FIRE DEPT/RESCUE
&&
EVENT NUMBER 00494
FBLocal storm report, Jun 1, 10:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1022 PM CDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL GROW 33.81N 100.30W
06/01/2009 E0.88 INCH KING TX FIRE DEPT/RESCUE
REPORTED BY DICKENS FIRE DEPT.
&&
EVENT NUMBER 00495
FBSpecial weather statement, Jun 1, 10:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1023 PM CDT MON JUN 1 2009
TXZ032-038-020400-
COTTLE TX-KING TX-
1023 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS KING AND COTTLE COUNTIES...
AT 1018 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GROW...OR ABOUT 12 MILES NORTH OF GUTHRIE...
MOVING EAST AT 20 MPH. HAIL TO DIME SIZE IS POSSIBLE WITH THIS
STORM.
SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS.
LAT...LON 3365 10000 3370 10037 3397 10033 3394 10005
3385 10005 3385 10001
TIME...MOT...LOC 0322Z 276DEG 16KT 3380 10025Special weather statement, Jun 1, 10:30 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1030 PM CDT MON JUN 1 2009
TXZ029-030-020415-
FLOYD TX-HALE TX-
1030 PM CDT MON JUN 1 2009
...STRONG THUNDERSTORM ACROSS HALE AND FLOYD COUNTIES...
AT 1029 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF PETERSBURG...OR ABOUT 15
MILES WEST OF FLOYDADA...MOVING EAST AT 20 MPH.
HAIL IS EXPECTED WITH THIS STORM. MOVE INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3415 10137 3385 10126 3383 10140 3384 10165
3402 10172
TIME...MOT...LOC 0330Z 250DEG 17KT 3391 10157The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 35 min |
| Jun 1, 9:56 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Swisher | 34 min |
| Jun 1, 10:08 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 37 min |
| Jun 1, 10:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 34 min |
| Jun 1, 11:13 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 32 min |
| Jun 1, 11:50 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 25 min |
| Jun 2, 12:15 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 45 min |
| Jun 2, 2:07 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 53 min |
| Jun 2, 2:11 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock | 64 min |
| Jun 2, 2:52 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 53 min |
| Jun 2, 2:55 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 65 min |
| Jun 2, 2:58 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 62 min |
| Jun 2, 3:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 61 min |
| Jun 2, 3:35 PM CDT | Areal Flood Advisory | LUB | Kent | 115 min |
| Jun 2, 3:38 PM CDT | Areal Flood Advisory | LUB | Crosby, Lubbock | 112 min |
| Jun 2, 3:43 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 49 min |
| Jun 2, 3:46 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 59 min |
| Jun 2, 3:57 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 63 min |
| Jun 2, 3:59 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 49 min |
| Jun 2, 4:13 PM CDT | Areal Flood Advisory | LUB | Lubbock | 2 hr |
| Jun 2, 4:21 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 54 min |
| Jun 2, 4:38 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 34 min |
| Jun 2, 4:46 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 59 min |
| Jun 2, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 64 min |
| Jun 2, 5:09 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn | 52 min |
| Jun 2, 5:22 PM CDT | Areal Flood Advisory | LUB | Hockley | 53 min |
| Jun 2, 5:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Lamb | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.